MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Netherlands journal of medicine · 1993

Methimazole-induced agranulocytosis preceded by transient granulocytopenia. A case report.

Schut N H, Wiersinga W M, Van Oers M H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 36-year-old patient, euthyroid under methimazole treatment, was admitted because of an active Graves' ophthalmopathy and found to have a transient granulocytopenia. Forty-five days after this episode she developed classical agranulocytosis because of which the methimazole was stopped. The agranulocytosis occurred more than 20 months after the initiation of antithyroid drug therapy. Other causes for the initial phase of granulocytopenia were not found.

Для цитирования: Schut N H, Wiersinga W M, Van Oers M H. Methimazole-induced agranulocytosis preceded by transient granulocytopenia. A case report.. The Netherlands journal of medicine. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.